Research Group of Prof. Dr. J. Schweitzer
Institute for Numerical Simulation
maximize


@article{Griebel.Scherer.Schweitzer:2007,
  author = {M. Griebel and K.~Scherer and M.~A. Schweitzer},
  title = {{R}obust {N}orm {E}quivalencies for {D}iffusion
		  {P}roblems},
  journal = {Math. Comput.},
  year = {2007},
  volume = {76},
  pages = {1141--1161},
  annote = {article,C2,ag-schweitzer},
  pdf = {http://wissrech.ins.uni-bonn.de/research/pub/schweitz/griebel-scherer-schweitzer-revised-II-P9776.pdf 1},
  url = {http://www.ams.org/mcom/2007-76-259/S0025-5718-07-01973-4/home.html}
}